# SDR UALA2008111300878

- Difficulty date: February 15, 2008
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N382UA
- Make and model: Boeing 737322
- Aircraft serial: 24657
- Aircraft time: 51,315 hours, 35,052 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED ABOVE AND BELOW FWD ENTRY DOOR UPPER HINGE CUTOUT.  MAJOR REPAIR ACP'D, FABRICATED AND INSTALLED SINGLE EXTERNAL DOUBLER.
